Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 19, Issue 1, 2017
Metadata
 

Polynomial chaos and scaling limits of disordered systems
Francesco Caravenna, Rongfeng Sun and Nikos Zygouras
pp. 1–65
Abstract | Full-Text PDF (454 KB) | Metadata

Bernstein inequalities with nondoubling weights
Andrii Bondarenko and Sergey Tikhonov
pp. 67–106
Abstract | Full-Text PDF (242 KB) | Metadata

Strictly convergent analytic structures
Raf Cluckers and Leonard Lipshitz
pp. 107–149
Abstract | Full-Text PDF (323 KB) | Metadata

Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries
Fabrice Baudoin and Nicola Garofalo
pp. 151–219
Abstract | Full-Text PDF (388 KB) | Metadata

Compact homogeneous Riemannian manifolds with low coindex of symmetry
Jürgen Berndt, Carlos Olmos and Silvio Reggiani
pp. 221–254
Abstract | Full-Text PDF (266 KB) | Metadata

Triple Massey products and Galois theory
Ján Mináč and Nguyên Duy Tân
pp. 255–284
Abstract | Full-Text PDF (260 KB) | Metadata

Hedetniemi's conjecture for uncountable graphs
Assaf Rinot
pp. 285–298
Abstract | Full-Text PDF (196 KB) | Metadata